I had been taking L-Arginine (500 mgs twice a day) for a year and a half (that dose is less than what's in a 7oz steak). About a month ago, I had an episode with my neck where I apparently got a pinched nerve or something. (this is still ongoing with the next step of getting an MRI) I thought maybe the L-Arginine might have been causing the problem so I stopped taking it. Several days later I experienced an anxiety attack. I'm a laid back guy that has never experienced something like that. I was wondering if maybe it was because i stopped taking the supplement or if the pinched nerve can cause anxiety. Has anyone experienced anything like this?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2010 • 2 answers
Posted 1 Aug 2013 • 3 answers
Posted 27 Jan 2014 • 1 answer
L-Arginine - I am a 62year old male pensioner living in South Africa and am a diabetic for the last?
Posted 12 Feb 2015 • 1 answer
Posted 15 Aug 2016 • 0 answers